Traversable wormhole magnetic monopoles from Dymnikova Metric
JESÚS MARTÍN ROMERO; MAURICIO BELLINI
EUROPEAN PHYSICAL JOURNAL PLUS
Lugar: Bologna; Año: 2019 vol. 134 p. 579 - 579
We study a traversable wormhole originated by a transformation over the 4D Dymnikova metric which describes analytic Black-Holes (BH). By using a transformation of coordinates which is adapted from the used in the Einstein-Rosen bridge, we study a specific family of geodesics in which a test particle with non-zero electric charge induces an effective magnetic monopole, that is perceived by observers outside the wormhole. Because the Riemannian geometry cannot explain the presence of magnetic monopoles, then we propose a torsional geometry in order to explore the possibility that magnetic monopoles can be geometrically induced. We obtain an expression that relates torsion and magnetic fields jointly with a Dirac-like expression for magnetic and electric charges, such that torsion makes possible define a fundamental length that provides a magnetic field and a spacetime discretization.